Burning vaginal sensation during my period?

Patient

Q: I am having vaginal discomfort everytime i menstrate its a burning sensation that lasts until im done menstarting this is the second time this has happened i used vagasil the first time but i dont thhink it helped. what should i do?

Doctor

A:   You may be having vaginitis so I would strongly suggest you see your doctor as soon as possible. It can be caused by yeast infections, bacterial infections (especially for those who are sexually active), etc. I also suggest for you to stop using Vagisil because it doesn’t help and may actually worsen it. I do hope I have answered your question and take care always.

Related Q&A

Q: My vagina smells really weird ever since I had my baby. What can I do?

Q: Ive seen something black and moving in my vagina im worried i have some kind of parasite

Q: My the outside of my vagina area has been feeling uncomfortable. The doctor I went to have me three pills to take for...

Q: I have been having a little discharge, sometimes it's white sometimes it's a little yellow with occasional itching--b...

Q: I've noticed some blood in my vaginal discharge in between my period. It is not heavy and I don't feel any other side...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews